MAUDE Adverse Event Report: ST. JUDE MEDICAL MAXIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL MAXIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406253
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the introducer hub and sheath separated.The device was retrieved, and another introducer was used to complete the procedure with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 8f maximum hemostasis introducer dilator was received for evaluation.The sheath tube was separated and torn from the hub.Additional analysis revealed that the sheath also appeared cut in half.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the damage is consistent with damage during use.

Brand Name
MAXIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8425205
Report Number3005334138-2019-00133
Device Sequence Number19395551
Product Code DYB
UDI-Device Identifier05414734008402
UDI-Public05414734008402
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K870374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number406253
Device Catalogue Number406253
Device Lot Number6660812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;